# SDR 08FDEA00216

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 656097113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK INTERCOSTAL CORRODED, BS 1030-1050, LBL 19 REMOVED CORROSION AND FOUND OUT OF LIMITS.  MATERIAL THICKNESS IS .071".  REMAINING   MATERIAL IS .051",  AND MATERIAL LOSS AT .019'' REF SRM 53-10-1.  BACKED DRILLED NEW INTERCOSTAL AT BS 1030-1050, LBL 19 REF SRM 51-30-2 PG 1-12, MADE 2 EA.  FILLERS FOR INTERCOSTAL TO ALLOW FOR .090" REPAIR ANGLES AT STA 1030, LBL 19,  REF SRM 5-20-1, PG 21.  TREATED AND PRIMED FILLERS, REF SRM 51-10-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
